Matching number and characteristic polynomial of a graph


Creative Commons License

Yurttaş Güneş A. , Demirci M. , Oz M. S. , Cangül İ. N.

JOURNAL OF TAIBAH UNIVERSITY FOR SCIENCE, vol.14, pp.993-999, 2020 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 14
  • Publication Date: 2020
  • Doi Number: 10.1080/16583655.2020.1796275
  • Title of Journal : JOURNAL OF TAIBAH UNIVERSITY FOR SCIENCE
  • Page Numbers: pp.993-999

Abstract

Matching number and the spectral properties depending on the characteristic polynomial of a graph obtained by means of the adjacency polynomial has many interesting applications in different areas of science. There are some work giving the relation of these two areas. Here the relations between these two notions are considered and several general results giving this relations are obtained. A result given for only unicyclic graphs is generalized. There are some methods for determining the matching number of a graph in literature. Usually nullity, spanning trees and several graph parts are used to do this. Here, as a new method, the conditions for calculating the matching number of a graph by means of the coefficients of the characteristic polynomial of the graph are determined. Finally some results on the matching number of graphs are obtained.